# SDR HEEA967670

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: MI5851352
- Condition: Inoperative
- Location: Cockpit
- Component: P40
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER INOPERATIVE AFTER WARM UP.   TIME SINCE REPAIR 0:00.
